# SDR SWAA2021050563766

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 304-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR STRUCTURE; STA 304-324; RBL50; WL209; THRESHOLD SUPPORT ANGLE UPPER SURFACE; CORROSION; MRK'D IN RED. / REMOVED CORROSION FROM FWD WET AREA THRESHOLD SUPPORT ANGLE IAW SRM 53-10-15-1A-2 AND INSPECTED W/ 10X MAG GLASS NO DEFECTS NOTED VERIFIED MATERIAL LOSS ORIGINAL T = .090' REMAINING T = .070' LOSS = .020' LIMITS = .009' FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2 REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0 AND DWG 141A8310 REV - P/N 141A8312-5 A TAG Y50147
